# SDR ABXA9500756

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 992348423
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 92-22-08, FOUND LIGHTENING HOLE GUSSET PLATE CRACKED AT FLOORBEAM STA 180.  REPLACED GUSSET IAW DC-9 SRM 51-30-5 AND ENGINEERING MEMO 95-01.
